direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Inhalt des Dokuments

Book Chapters

Maximum Likelihood for Gaussians on Graphs
Citation key Jain2011
Author Jain, B. and Obermayer, K.
Title of Book Graph-Based Representations in Pattern Recognition
Pages 62-71
Year 2011
ISBN 978-3-642-20843-0
DOI 10.1007/978-3-642-20844-7_7
Volume 6658
Editor Jiang, Xiaoyi and Ferrer, Miquel and Torsello, Andrea
Publisher Springer Berlin Heidelberg
Series Lecture Notes in Computer Science
Abstract We show that extending the Gaussian distribution to the domain of graphs corresponds to truncated Gaussian distributions in Euclidean spaces. Based on this observation, we derive a maximum likelihood method for estimating the parameters of the Gaussian on graphs. In conjunction with a naive Bayes classifier, we applied the proposed approach to image classification.
Link to publication Download Bibtex entry

Zusatzinformationen / Extras

Quick Access:

Schnellnavigation zur Seite über Nummerneingabe

Auxiliary Functions